# SDR ASAA0140132

- Difficulty date: October 29, 2001
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952205
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND AFT CARGO DOOR SKIN DENTED.  REPLACES SKIN IAW SRM.  (M)
